# SDR AALA202201245205

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 4,552 hours, 1,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT PATH LIGHTING AT ROWS 21, 22, AND 23 INOPERATIVE. FOUND AND REPAIRED A BREAK IN WIRE WH1NVR1, PER AMM 33-51-07 AND ESPM 20-43-11. OPERATIONS CHECK OF EMERGENCY LIGHTING SYSTEM GOOD PER AMM 33-51-00.
